MathSciNet Relay Station
MathSciNet bibliographic data
MR2134331 65F30
Bini, Dario A.; Higham, Nicholas J.; Meini, Beatrice Algorithms for the matrix $p$th root. Numer. Algorithms 39 (2005), no. 4, 349–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement